# SDR UALA2008120906823

- Difficulty date: December 9, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N381UA
- Make and model: Boeing 737322
- Aircraft serial: 24656
- Aircraft time: 52,654 hours, 36,903 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO ACFT BELOW & AFT OF DOOR 1L.  DIMENSIONS 2.6 FT BY 4 INCHES WIDE RUNNING ALONG STRINGER, 15 INCHES BELOW LAP JOINT.  MAJOR REPAIR ACCOMPLISHED.  NO STRINGER DAMAGE.  CUT OUT DAMAGED SKIN.  DOUBLERS DRILLED, TRIMMING COUNTER SINK HOLES & PRIME.  ALL PARTS PRIMED AND READY TO INSTALL.  INSTALLED REPAIR PARTS.
